Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

What causes severe pain in lower left side when I cough,sneeze or blow my nose?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6300 Questions
After a week with a moderate cough, I now have severe pain in the lower left side when I cough, sneeze, or blow my nose. After each such event, the pain subsides after a few seconds.
Posted Tue, 4 Feb 2014 in General Health
Answered by Dr. Indu Kumar 1 hour later
Brief Answer: Pain may be due to muscle spasm during straining. Detailed Answer: Hello XXXXXXX crenshaw Thanks for writing to us Pain may be due to sprain of muscles that occurs during straining. As you have persistent cough,you can continue tablet levofloxacin (500mg) for five more days. You should also take expectorant cough syrup. For pain you can take analgesics and muscle relaxants like tablet Tizanidine for 5 days. You can also take tablet pantoprazole 40 mg once daily before food for one week as analgesics causes gastric irritation. If pain persists then Chest X-ray(PA view)should be taken to confirm other causes. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor